# SDR CA140307001

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,915 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033020223
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL AT THE ACFT FLIGHT CREW REPORTED AN ELECTRICAL ODOR IN THE CABIN. MAINTENANCE FOUND A BURNED FIX LAMP HOLDER ON ONE OF THE CABIN SIDEWALL FLUORESCENT LAMP FIXTURE.  THE LAMP ASSY WAS DISABLED AND THE ACFT RELEASE UNDER MEL.  LAMP HOLDER WAS LATER REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE. AIRCRAFT TIMES: 60200:35 FLIGHT HOURS AND 64958 CYCLES.
